FREE SHIPPING $35+

Advil Extra Strength Caplets
400 mg 72 Caplets

Advil Extra Strength caplets provide fast and effective relief of discomfort including headaches, menstrual and back pain, with the maximum pain-relieving power available without a prescription.

Uses: For fast and effective relief of: headache; muscle & joint pain; arthritis pain; backache; menstrual pain; toothache; reduction of fever.

Active Ingredient: Ibuprofen 400 mg; Pain reliever/Fever reducer

Non-medicinal Ingredients: Corn starch, croscarmellose sodium, hydroxypropyl methylcellulose, iron oxides, lecithin (soy), pharmaceutical ink, polyethylene glycol, pregelatinized starch, silicon dioxide, sodium lauryl sulfate, stearic acid, talc, titanium dioxide.

Directions: Adults and children over 12: Take 1 caplet every 4 hours as needed. Do not exceed 3 caplets in 24 hours, unless directed by a physician. Children 12 and under should use Children's Advil.

Caution: Keep out of reach of children. This package contains enough medicine to seriously harm a child.

Warning: Do not take Advil if taking acetylsalicylic acid (ASA) or other products containing ibuprofen, or if allergic to ASA, salicylates or anti-inflammatory drugs, or any of the listed ingredients. Consult your physician before taking Advil if you have peptic ulcers, high blood pressure, heart, kidney or liver disease, any other serious disease, or are taking any other drug. Do not take Advil if you are pregnant or nursing a baby, unless directed by a physician. Consult your physician if the pain or fever persists for more than 5 days. Do not exceed the recommended dose unless advised by a physician.

If abdominal pain, heartburn, nausea or vomiting, bloating, diarrhea or constipation, ringing or buzzing in the ears, nervousness, sleeplessness, dizziness, any change in vision, fluid retention, itching, skin rashes or any other side effect or unexplained symptom develops while taking Advil, discontinue use immediately and contact a physician. In case of overdose, call a poison control centre or a doctor at once even if there are no symptoms.


We are only able to ship this item to Canadian customers.
No Information Provided

Other Advil Products

next Prev
Customer Reviews 5/5
First Name
Email (not published)
YouTube Video (Optional. Eg: https://www.youtube.com/watch?v=xxxxxxxxxxx)
Rating

Write a Review

RAYNA: about a year ago

Advil Extra Strength in caplet-form is always reliable when it comes to knocking out tough pain.

Michelle: more than a year ago

Advil is our families everyday pain medicine. Like most products that Well.ca offers...price is fair and service is perfect!


Allison: more than a year ago

My go-to pain medication.


Debbie: more than a year ago

Always works on my toughest headaches

Page  1